Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
Peitz, Sebastian, et al. “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling.” Acta Applicandae Mathematicae, vol. 161, no. 1, 2019, pp. 171–199, doi:10.1007/s10440-018-0209-7.
LibreCat | DOI
 

Filters and Search Terms

issn=1572-9036

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed